dizziness and nausea day after dialisys - Welcome to the myDaVita Kidney Disease and Dialysis Forums

Announcement

Announcement Module
Collapse
No announcement yet.

dizziness and nausea day after dialisys

Page Title Module
Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • dizziness and nausea day after dialisys

    My husband has been on dialisys for about 2 month and last Friday he had surgery to put in a catheter for PD dialisys. He has been weak and vomiting after his treatments every since. The PD nurse changed his bandages and irrigated the tube and said everyhting looks great. No fever or anything but I dont know what to do to help him...Tammy

  • #2
    Its funny how you can come here to ask for advise and help.....and yet people can read your thoughts but offer no advise to help.

    Comment


    • #3
      I was on PD dialysis for 3 months my problem was I would not drain and experienced pain. After 5 surgeries I gave up and now go to the clinic 3 times a week. Suprisingly I like going to the clinic better than doing it at home. I go 3 times a week for 3 hours and I'm done with it. As far as your husband being dizzy and vomiting. I did experience nausea sometimes and my doctor gave me a Rx for it. I would call the PD nurse until you have an answer.

      Comment


      • #4
        Dear bFalconkid,

        Does this nausea/dizzy feeling always happen? I am on Home -hemodialysis and I can almost time it to 7 hours after dialysis, and that night I have difficulty sleepinig too.
        But blessed be the name of the Lord, His love endures forever!

        Comment


        • #5
          It may be he's too dehydrated. His BP may seem normal, but did you check his heart rate? If the HR is high, that will cause the symptoms you describe.

          Comment


          • #6
            I always feel **** after dialysis, I always have a bottle of water with me, I feel light headed, dizzy and my head hurts. Takes a day to feel better then I'm back on dialysis and feel **** again. I'm sick of it, but this is better then dying? The other day my weight was 57.7, my dry weigh is 58.5, I came off at 56.6...why do they take so much off?

            Comment


            • #7
              Nausea seems to be prt of Dialysis but medication can work. The other thing you need to make sure he did not pick up something in the place where the catheter was put in.
              In center can work, but a few precautions. It could be a 3-4 hour process 3 x a week. You need to know what times your clinic has open and the time it takes to go and come hoe from there. I did PD for over 11+ years and I chose the time of day that worked best for me. Once you learn how it works you decide. You will get a rather pronounced stomach as you dwell with 2 liters of dialysate, and if dibetic you must account for the sugar content that can change depending on what you need to pull in fluid.
              Any help, I can fill you in on as a long term patient I will help.
              Blessings,
              Hoofpkr

              Comment


              • #8
                I feel your pain also. I'm also having a lot of nausea. Not wanting to eat or drink. This has been going on ever since I have been diagnosed with Kidney failure. As a PD patient now, the treatments are working well, but the nausea is pretty much consistant. Hoping to get another stronger prescription to help with this. TomW

                Comment


                • #9
                  No nausea thankfully, but I do have a lot of dizziness.

                  Comment

                  Back to Top
                  Working...
                  X